# SDR HALA2019082600355

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 27,932 hours, 22,585 cycles
- Engine: Rroyce BR700715C130
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Probe
- Part number: 889313
- Part serial: 22043
- Condition: Malfunctioned
- Location: N2 Speed
- Part time: 1,691 hours, 3,801 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT, RT ENG SYS FAIL.  TROUBLESHOT FAULT THROUGH MCDU EEC-2 AND FOUND FAULT TO BE N2 PROBE ELECTRICAL CH-B.  REMOVED AND REPLACED N2 SPEED PROBE PER FIM 77-12 TASK802. PERFORMED ENGINE AND LEAK CHECK. NO LEAKS/NO FAULTS. FAULT CODE; 771202
